Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Irregularity in periods after withdrawing from medication - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   hi i just need advise i have had a ectopic pregnancy and my doctor put me on a new pill i am on my 7 day break and it has been 5 days and i havent seen a period yet
Doctor :   Hi
User :   hi
Doctor :   Ok
Doctor :   When did you have the ectopic pregnancy
User :   in feb this year
Doctor :   Ok
Doctor :   When did you last have regular periods?
User :   well i do usually get them regular but the doctor told me to take my old pill then carry on with my new one without a break
User :   i am getting period pain and my back does hurt at the bottom
Doctor :   when was this?
User :   this was 2 months now
Doctor :   Ok
User :   this is my first break on the pill because i started the new one
Doctor :   Can you name the generic name of the tablet that you are taking now?
User :   marvelon
Doctor :   And what was the old tablet's generic name
User :   AAAAAAA
Doctor :   Can you mention your age?
User :   23
Doctor :   These drugs usually cause these effects especially when with drawn
Doctor :   Changes in menstrual bleed is expected
Doctor :   If this continues
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor